# SDR UPS98825893

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C F/S 260 RBL 48 - SEAT TRACK HAS HEAVY CORROSION.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SECTION OF TRACK IAW SRM ADDM DC8-5320-8309.
